Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On graphs of Hecke operators

Full text
Author(s):
Alvarenga, Roberto
Total Authors: 1
Document type: Journal article
Source: JOURNAL OF NUMBER THEORY; v. 199, p. 192-228, JUN 2019.
Web of Science Citations: 0
Abstract

The graph of a Hecke operator encodes all information about the action of this operator on automorphic forms. Let X be a curve over F-q, F its function field and A the adele ring of F. In this paper we will exhibit the first properties for the graph of Hecke operators for GL(n)(A), for every n >= 1. This includes a description of the graph in terms of coherent sheaves on X. We provide a numerical condition for two vertices to be connected by an edge. Moreover, we describe how to calculate these graphs in the case of the projective line X = P-1(F-q). (C) 2018 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 17/21259-3 - Graphs of Hecke Operators and Rational Points
Grantee:Roberto Carlos Alvarenga da Silva Junior
Support type: Scholarships in Brazil - Post-Doctorate